The Conservativeness Of Girsanov Transformed For Symmetric Jump-Diffusion Process

Closed

Mila Kurniawaty, M. Marjono

2019 Australian Journal of Mathematical Analysis and Applications Vol. 16 Issue 1 Article Cited by 1 SDG 16 Quartile

Abstract

We study about the Girsanov transformed for symmetric Markov processes with jumps associated with regular Dirichlet form. We prove the conservativeness of it by dividing the regular Dirichlet form into the “small jump”part and the “big jump”part. © 2019. All Rights Reserved.

Affiliations

Department Of Mathematics, Universitas Brawijaya, Malang, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock